A1 Journal article (refereed)
Existence of quasiconformal mappings in a given Hardy space (2024)

Bouchala, O., & Koskela, P. (2024). Existence of quasiconformal mappings in a given Hardy space. Proceedings of the American Mathematical Society, 152(1), 177-191. https://doi.org/10.1090/proc/16418

JYU authors or editors

Publication details

All authors or editorsBouchala, Ondřej; Koskela, Pekka

Journal or seriesProceedings of the American Mathematical Society



Publication year2024

Publication date16/10/2023


Issue number1

Pages range177-191

PublisherAmerican Mathematical Society (AMS)

Publication countryUnited States

Publication languageEnglish


Publication open accessNot open

Publication channel open access

Keywordscomplex analysis

Contributing organizations

Related projects

Ministry reportingYes

Reporting Year2024

Preliminary JUFO rating2

Last updated on 2024-02-07 at 23:26